# SDR GLBA2013100800338

- Difficulty date: October 7, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 35,462 hours, 43,952 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Making Metal
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE RT PROP FEATHERED ON FINAL, BEFORE PROPS PUSHED FWD, PROPS AT 1550 TORQUE, DID NOT SECURE ENGINE, PULLED POWER BACK TO IDLE, AS 180KTS, FLAPS 17, DECLARED AN EMERGENCY, SECURED ENGINE ONCE ON GROUND.  MAINTENANCE FOUND PROPELLER STIFF AND DAMAGED.  PRIMARY GOVERNOR REMOVE,D OIL FILTER & CHIP PLUG FOUND CAT 23.  METAL TC 1900-3009, STEPS 1-12.  R & R RT ENGINE.
